# SDR DALA12003053130

- Difficulty date: July 2, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BETWEEN FR 68 TO FR 69 RT -Y1292 UPPER FLANGE CORRODED.  BLENDED AREA IAW SRM 51-74-00.  CHECK LIMITS ORIG MAT THICK .157 INCH.  AFTER BLENDED MAT LOSS D=.075 INCH, L=2.100 INCH W=.200 INCH MAT REMAINING .082 INCH, FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 1.  REMOVED FLOOR SUPPORT IAW SRM 51-42-1.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.  TREATED AND PRIMED IAW SRM 51-21-11 AND PAINTED FASTENERS IAW SRM 51-75-12.
